# SDR 08FDEA03786

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1667
- Condition: Chafed
- Location: Rt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SLAT ASSY LOWER SECTION TRAILING EDGE FOUND WITH CHAFE MARKS.  AREA REPAIRED AS PER EA 1-2780-122549,  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
